# SDR CA151019010

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A135A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 304479501
- Condition: Unserviceable
- Location: Compressor
- Part time: 3,799 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SUBJECT ENGINE WAS RECEIVED FOR O/H.  UPON REVIEW, 1 VANE AIRFOIL FROM THE 3RD STAGE COMPRESSOR STATOR WAS FOUND LIBERATED.  SECONDARY DAMAGE WAS CAUSED TO MULTIPLE OTHER 3RD STAGE COMPRESSOR VANES AS WELL AS DAMAGE TO MULTIPLE IMPELLER VANES.  NO FOD WAS FOUND ON THE 1ST, 2ND STAGE COMPRESSOR BLADES/STATORS AND THEY ALL MEET OHM ACCEPTABLE LIMITS.  FURTHERMORE, THE COMPRESSOR STATOR VANE RING DAMPENING STRAP, P/N: 3059153-01 WAS FOUND INSTALLED. THEREFORE, THIS ENGINE IS POST SB1504/SB1619.  THIS STRAP WAS DESIGNED TO REDUCE THE VIBRATORY STRESSES IN THE 3RD STAGE COMPRESSOR STATOR.  THE CUSTOMER DID NOT REPORT ANY UNUSUAL ENGINE CONDITIONS AND HAVE STATED THAT THE ENGINE WAS OPERATING NORMALLY DURING THE ENTIRE TBO WITH NO ISSUES.
